# SDR UIEA2018062601266

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,412 hours, 16,469 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINSHIELD EICAS MSG AFTER LANDING. RECYCLE SWITCH PER QRH. PERFORMED FIM TASK 30-31-FAULT TREE 804, NO FAULT FOUND THIS TIME OPS CHECK GOOD.
